# SDR UIEA2020042700819

- Difficulty date: April 23, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,748 hours, 19,955 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTS MFO BLANKED TWICE WITH AN AUDIBLE POPPING SOUND & OZONE SMELL HSI CB @ E6 HAS POPPED AS WELL.( SWAPPED LOWER EICAS DU WITH CAPT'S HSI DU, SYSTEM CK'S GOOD IAW MM CH 34-22-04. P/N 622-7999-003 S/N 1658 NOW IN CAPT'S EHSI POS. P/N 622-7999-003 S/N 3966 NOW IN LOWER EICAS POS.  LP 822314, ITEM M5: VERIFIED BURNT SMELL EMITTING FROM CAPT'S EHSI D.U., NO OTHER FUMES OR SMELL OF SMOKE NOTED IAW MM CH 05-51-56. )
